# SDR F3LA200600047

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 12,099 hours, 5,609 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A/C DISPLAYED LATERAL WOBBLE (RIGHT) DURING CLIMB ANYTIME RUDDER TRIM >.3 UNITS LEFT,  A/S >270.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  REPLACED NO. 1 FAC AND OPERATIONAL CHECK FLIGHT SHOWED NO VIBRATION.  AIRCRAFT RETURNED TO SERVICE.
